DG Health Ibuprofen 200mg Gels - 120ct

In stock
ITEM
12686901
$8.50

Minimum order qty 1
Every 24 you order gets shipped as a pack
Print
More Information
Brand DG Health
Unit Size 120 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Children's Ibuprofen Oral Suspension - Berry Flavor, 4 Oz. Give your little one the care you trust with this DG Health children's ibuprofen/oral suspension, available in a fun berry flavor. This alcohol-free pain reliever/fever reducer lasts up to 8 hours, and it's recommended for ages 2-11. DG Health children's ibuprofen Pain reliever/fever reducer Ages 2-11 Oral suspension Alcohol free Berry flavor 100 mg per 5 mL (teaspoonful) 4 fl oz (118 mL) Packaging may vary from images shown.. Quickview
DG Health Children's Ibuprofen Oral Suspension - Berry Flavor, 4 Oz.

Give your little one the care you trust with this DG Health children's ibuprofen/oral suspension, available in a fun berry flavor. This alcohol-free pain reliever/fever reducer lasts up to 8 hours, and it's recommended for ages 2-11.

  • DG Health children's ibuprofen
  • Pain reliever/fever reducer
  • Ages 2-11
  • Oral suspension
  • Alcohol free
  • Berry flavor
  • 100 mg per 5 mL (teaspoonful)
  • 4 fl oz (118 mL)

Packaging may vary from images shown.

View Details X
Advil Liqui-Gels Minis Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 80 ct Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels Minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels Minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, or 160 count packaging.. Quickview
Advil Liqui-Gels Minis Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 80 ct Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels Minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels Minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, or 160 count packaging.. Quickview
Advil Liqui-Gels Minis Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, 80 ct
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor arthritis, and pains associated with the common cold Advil Liqui-Gels Minis delivers fast, powerful pain relief for your tough pain in an easier to swallow size. If you’re looking for fast acting pain relief, in an easy to swallow size, add Advil Liqui-Gels Minis to your shopping cart today. The medicine in Advil is the number one doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications. Whether you have muscle aches, headaches, back pain, or a fever, the smaller, easier-to-take Liqui-Gels Minis will deliver long- lasting pain relief. Get a head start on quick and effective pain relief by adding Advil Liqui-Gels Minis to your shopping cart. Dosing: For those 12 years of age and older, taking one liquid filled capsule every four to six hours is recommended while symptoms persist. If your pain or fever does not respond to one capsule, two may be used. Do not exceed six Advil Liqui-Gels Minis capsules in 24 hours unless directed to by a doctor. For dosage recommendations for those under 12, ask a doctor. Ingredients: The active ingredient in Advil Liqui-Gels Minis include 200 milligrams of solubilized ibuprofen (an NSAID). The inactive Ingredients include FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, and sorbitol sorbitan solution. This product is sold in 20 count, 80 count, or 160 count packaging.
View Details X
Advil Liquid Gel Mini Travel Vial, 8 ct Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3) Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors. Quickview
Advil Liquid Gel Mini Travel Vial, 8 ct

Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors

View Details X